Missouri, 2025

Damaging Winds in Missouri, July 8, 2025

July 8, 2025 · NWS EAX · 16 events in 7 counties and zones

During the laten night/early morning hours of July 7th and 8th, storms brought some severe winds to portions of northwest and western Missouri.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS EAX wrote it up.

During the laten night/early morning hours of July 7th and 8th, storms brought some severe winds to portions of northwest and western Missouri.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before the first event at Jul 7, 11:25 PM CST, 1 hour 8 minutes earlier. Its key messages:

  • Isolated to scattered storms this afternoon, a few of which could be strong gusty winds and locally heavy rainfall.
  • Potential thunderstorm complex moves into the area late tonight into Tuesday morning. Strong, potentially damaging winds, the main hazard with this potential system.
  • Multiple chances for showers and storms this week. Though uncertainty in timing and location is very high.
Area forecast discussion, Jul 7, 11:25 PM CST, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
1225 AM CDT Tue Jul 8 2025

...Updated 06z Aviation...

.KEY MESSAGES...

- Isolated to scattered storms this afternoon, a few of which could
  be strong gusty winds and locally heavy rainfall.

- Potential thunderstorm complex moves into the area late
  tonight into Tuesday morning. Strong, potentially damaging
  winds, the main hazard with this potential system.

- Multiple chances for showers and storms this week. Though
  uncertainty in timing and location is very high.

&&

.DISCUSSION...
Issued at 242 PM CDT Mon Jul 7 2025

Visible satellite imagery shows a CU field converging, likely on a
weak stalled front or residual outflow boundary, from Sedalia and
Clinton, MO, westward to the KC area. Another area, between
Highway 65 and Highway 63, north of the MO River, has developed
some showers and storms. Lastly, there seems to be another weak
area of convergence in the CU field from extreme NE KS through
north central MO. It's likely we'll see isolated to scattered
showers and storms this afternoon and early this evening given
the unstable airmass and boundaries in the area. Weak shear
will limit the potential for anything organized but the more
robust updrafts may lead to some marginally severe wind gusts
and locally heavy rain, given the ample moisture available.

Focus then shifts to the overnight hours into tomorrow morning. A
shortwave trough and its associated surface front will help trigger
convection northwest of the area, in South Dakota to Nebraska.
stronger flow aloft will lead to stronger deep-layer shear so
convection that does develop northwest of the forecast area, will
likely grow into a strong to severe MCS. This system will likely
track to the southeast during the late evening and overnight hours.
It's uncertain how far southeast this complex will survive. At a
minimum, it looks like this system may start dying as it moves into
the area. However, these systems frequently survive much further
southeast and there is guidance that suggest that potential. Given
this potential, likely PoPs seem to be the best route for the
northwestern half of the forecast area with higher chance PoPs
tomorrow morning for the southeastern half. If this system maintains
its intensity into the forecast area from Nebraska, damaging wind
gusts and heavy rainfall are the most likely hazards.

This system adds a fair amount of uncertainty to the forecast for
Tuesday, which, with yesterday's forecast, looked like it had better
potential for severe convection in the afternoon. However, if the
forecast MCS moves through, that will likely limit future convection
during the afternoon as the airmass will need to recover. I've seen
this recovery occur very quickly before but what seems more
likely is that afternoon convection develops south and east of
the area. But again, this is highly dependent on how the MCS
evolves tomorrow.

Wednesday and Thursday look relatively quiet regarding precipitation
potential. Ensemble guidance shows low probabilities of QPF over
0.01" both days. So while a shower or two can't be ruled out each
afternoon, it looks the majority of the area will stay dry. The next
decent chance for precipitation continues to look like Friday
and Friday night. Models show several upper-level shortwaves
moving through the flow across the Northern Plains and Upper
Midwest. Strong moisture transport will occur ahead of the cold
front associated with this wave with precipitation becoming more
likely late in the day but especially overnight. Ensemble
guidance continues to show chance PoPs in the southern portion
of the forecast area Saturday. But similar to the tonight-
Tuesday time frame, how this system evolves will have a very
large influence on the following day.

&&

.AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/...
Issued at 1219 AM CDT Tue Jul 8 2025

Watching organized thunderstorm complex move southeast out of
Nebraska. Although decaying, heavier shower activity is
expected. Heavier shower activity should reach STJ between 0630z
and 0700z. Will continue to monitor lightning trends to
determine if thunder reaches STJ. Less confidence in westward
extent of the complex, therefore a bit more uncertain with the
KC metro terminals. Timing out the line, if it holds together,
will arrive at MCI between 07z and 08z, and then IXD about an
hour later. For now, will place TSRA in a PROB30 group for the
KC metro terminals. Weaker shower activity may develop behind
that between 11-13z. Heavier precipitation expected across
Central Missouri through the morning hours. Redevelopment of
storms over Central Missouri may be possible on Tuesday
afternoon, but will need to watch how current activity modifies
the environment. If the environment remains too stable, better
precipitation chances may push more into southern and
southeastern Missouri for Tuesday afternoon. Expecting mostly
VFR conditions, though brief MVFR ceilings are possible. If a
downpour occurs at the terminals, may see a few minutes of IFR
visibility. Wind gusts with decaying showers may reach between
25-35kts.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...None.
KS...None.

&&

DISCUSSION...CDB
AVIATION...Krull
Hazardous weather outlook, Jul 7, 4:06 AM CST, 20 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
0506 AM CDT Mon Jul 07 2025

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-081006-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
0506 AM CDT Mon Jul 07 2025

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Through tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.KEY MESSAGES...

- Storms Possible Monday Afternoon; Low Confidence In Evolution

- Strong Thunderstorm Complex Over Nebraska May Move Across The
  Area Late Monday Night; Showers Likely, Severe Threat Uncertain

- Additional Shower/Storms Much of This Week; Tuesday Activity and
  Strength Heavily Dependent on Monday Night Activity

In the hours before

Special weather statement, Jul 7, 10:19 PM CST, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1119 PM CDT Mon Jul 7 2025

MOZ001-002-080500-
Atchison MO-Nodaway MO-
1119 PM CDT Mon Jul 7 2025

...STRONG THUNDERSTORMS WILL IMPACT WESTERN WORTH...ATCHISON...
NORTHERN NODAWAY AND NORTHWESTERN HOLT COUNTIES THROUGH MIDNIGHT
CDT...

At 1119 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near College Springs to near Lorton. Movement
was southeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Maryville, Tarkio, Rock Port, Fairfax, Burlington Junction, Hopkins,
Ravenwood, Parnell, Clearmont, Elmo, Pickering, Westboro, Watson,
Quitman, and Phelps City.

This includes Interstate 29 between mile markers 100 and 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4057 9464 4036 9460 4026 9556 4030 9556
      4032 9561 4031 9566 4034 9562 4041 9566
      4046 9564 4046 9568 4048 9570 4049 9568
      4051 9569 4052 9566 4055 9566 4056 9568
      4052 9571 4052 9575 4058 9577
TIME...MOT...LOC 0419Z 300DEG 35KT 4066 9514 4057 9605

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

BT
Special weather statement, Jul 7, 10:57 PM CST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1157 PM CDT Mon Jul 7 2025

KSZ102-MOZ001-002-011-012-080545-
Doniphan KS-Atchison MO-Holt MO-Nodaway MO-Andrew MO-
1157 PM CDT Mon Jul 7 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN DONIPHAN...WESTERN
WORTH...ATCHISON...NODAWAY...HOLT AND NORTHWESTERN ANDREW COUNTIES
THROUGH 1245 AM CDT...

At 1156 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Elk Creek to near
Shubert to near Hopkins. Movement was south at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Maryville, Tarkio, Mound City, Rock Port, Oregon, Fairfax, Burlington
Junction, Hopkins, Ravenwood, Maitland, Skidmore, Forest City, Craig,
Fillmore, White Cloud, Barnard, Conception Junction, Parnell,
Bolckow, and Graham.

This includes Interstate 29 between mile markers 69 and 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4057 9464 4039 9460 4013 9460 3988 9534
      4000 9534 4000 9531 4004 9542 4012 9539
      4018 9548 4024 9547 4026 9555 4030 9556
      4031 9566 4034 9562 4046 9564 4048 9570
      4054 9565 4056 9568 4052 9575 4058 9577
TIME...MOT...LOC 0456Z 339DEG 35KT 4024 9621 4027 9558 4051 9489

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

BT
Special weather statement, Jul 7, 11:34 PM CST, 59 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1234 AM CDT Tue Jul 8 2025

MOZ003>006-014-080615-
Mercer MO-Daviess MO-Worth MO-Gentry MO-Harrison MO-
1234 AM CDT Tue Jul 8 2025

...STRONG THUNDERSTORMS WILL IMPACT WORTH...NORTHWESTERN DAVIESS...
NORTHWESTERN MERCER...GENTRY...NORTHWESTERN HARRISON AND EASTERN
NODAWAY COUNTIES THROUGH 115 AM CDT...

At 1233 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles east of Creston to near Maryville.
Movement was southeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Albany, Stanberry, Grant City, Ridgeway, Eagleville, New Hampton,
Irena, Sheridan, Blythedale, Darlington, Mcfall, Gentry, Worth,
Allendale, Denver, Hatfield, Ford City, and Martinsville.

This includes Interstate 35 in Missouri between mile markers 96 and
113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4004 9429 4014 9461 4039 9460 4047 9461
      4047 9463 4057 9463 4057 9374
TIME...MOT...LOC 0533Z 293DEG 32KT 4102 9416 4037 9482

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

BT
Special weather statement, Jul 7, 11:43 PM CST, 50 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1243 AM CDT Tue Jul 8 2025

KSZ025-102-MOZ001>005-011>014-020>022-028-080630-
Doniphan KS-Atchison KS-Buchanan MO-Gentry MO-Nodaway MO-Harrison MO-
Andrew MO-Platte MO-Atchison MO-Clinton MO-Daviess MO-De Kalb MO-
Worth MO-Holt MO-Caldwell MO-
1243 AM CDT Tue Jul 8 2025

...STRONG THUNDERSTORMS WILL IMPACT ATCHISON...DONIPHAN...BUCHANAN...
SOUTHWESTERN HARRISON...NODAWAY...HOLT...ANDREW...SOUTHWESTERN
WORTH...NORTHWESTERN DAVIESS...NORTHWESTERN CLINTON...GENTRY...
SOUTHEASTERN ATCHISON...NORTHWESTERN CALDWELL...NORTHERN PLATTE AND
DEKALB COUNTIES THROUGH 130 AM CDT...

At 1243 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Salem to near White Cloud to near
Athelstan. Movement was southeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
St. Joseph, Maryville, Atchison, Cameron, Savannah, Plattsburg,
Albany, Gower, Wathena, Elwood, Stanberry, Mound City, Maysville,
Highland, Troy, Country Club Villa, Country Club, King City, Oregon,
and Stewartsville.

This includes the following highways...
 Interstate 35 in Missouri between mile markers 54 and 82.
 Interstate 29 between mile markers 25 and 95.
 Interstate 229 between mile markers 0 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4039 9460 4039 9427 4035 9421 4014 9421
      4013 9390 4007 9381 3945 9461 3942 9557
      3965 9556 3965 9534 4000 9534 4000 9531
      4004 9542 4012 9539 4018 9547 4058 9484
      4057 9470
TIME...MOT...LOC 0543Z 313DEG 40KT 4003 9568 4000 9525 4052 9458

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

BT
Special weather statement, Jul 8, 12:19 AM CST, 14 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
119 AM CDT Tue Jul 8 2025

KSZ102-MOZ003-005-006-015-080700-
Doniphan KS-Grundy MO-Mercer MO-Worth MO-Harrison MO-
119 AM CDT Tue Jul 8 2025

...STRONG THUNDERSTORMS WILL IMPACT EASTERN DONIPHAN...NORTHWESTERN
BUCHANAN...WORTH...NORTHEASTERN DAVIESS...NORTHWESTERN GRUNDY...
SOUTHWESTERN MERCER...NORTHEASTERN GENTRY...HARRISON AND NORTHEASTERN
NODAWAY COUNTIES THROUGH 200 AM CDT...

At 118 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Leon to near Union
Star. Movement was southeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bethany, Princeton, Grant City, Ridgeway, Gilman City, Eagleville,
New Hampton, Cainsville, Spickard, Irena, Athelstan, Sheridan,
Blythedale, Mount Moriah, Brimson, Worth, Allendale, Pleasanton,
Denver, and Modena.

This includes Interstate 35 in Missouri between mile markers 83 and
114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4036 9345 4011 9376 4013 9376 4014 9421
      4038 9422 4039 9460 4057 9463 4058 9367
TIME...MOT...LOC 0618Z 316DEG 43KT 4079 9373 3997 9451

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

BT
Special weather statement, Jul 8, 12:32 AM CST, 1 minute before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
132 AM CDT Tue Jul 8 2025

KSZ025-102-103-MOZ002-004-011>015-020>022-028-080700-
Leavenworth KS-Doniphan KS-Atchison KS-Buchanan MO-Gentry MO-
Nodaway MO-Andrew MO-Platte MO-Grundy MO-Clinton MO-Daviess MO-
De Kalb MO-Holt MO-Caldwell MO-
132 AM CDT Tue Jul 8 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN LEAVENWORTH...
ATCHISON...DONIPHAN...BUCHANAN...WEST CENTRAL GRUNDY...SOUTHEASTERN
HARRISON...SOUTHEASTERN NODAWAY...SOUTHEASTERN HOLT...ANDREW...
SOUTHEASTERN WORTH...NORTHWESTERN DAVIESS...NORTHWESTERN CLINTON...
GENTRY...NORTHWESTERN CALDWELL...NORTHERN PLATTE AND DEKALB COUNTIES
THROUGH 200 AM CDT...

At 132 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Union Star to near Rushville to near
Netawaka. Movement was south at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
St. Joseph, Leavenworth, Lansing, Atchison, Cameron, Savannah, Platte
City, Plattsburg, Albany, Weston, Gower, Wathena, Elwood, Stanberry,
Maysville, Highland, Troy, Country Club Villa, Country Club, and King
City.

This includes the following highways...
 Interstate 35 in Missouri between mile markers 55 and 83.
 Interstate 29 between mile markers 19 and 71.
 Interstate 229 between mile markers 0 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3965 9556 3965 9534 3985 9534 4039 9444
      4039 9431 4034 9421 4014 9421 4014 9376
      4012 9373 3920 9497 3917 9518 3942 9518
      3942 9557
TIME...MOT...LOC 0632Z 347DEG 41KT 3996 9453 3963 9504 3958 9569

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

BT

The radar

The Pleasant Hill radar (KEAX), 121 km away, was scanning. The volume nearest the first event began at 06:33 UTC.

Open the radar archive at this moment

Event by event

16 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Buchanan

When
July 8, 12:33 AM CST to 12:34 AM CST
Where
Buchanan County, (Stj)st Joseph Mem A
Measured
51 kt (59 mph) measured gust
Reported by
ASOS
Coordinates
39.770, -94.920

Measured gust of 59 mph at St. Joseph Airport.

Thunderstorm Wind, Buchanan

When
July 8, 12:44 AM CST to 12:45 AM CST
Where
Buchanan County, 3.62 mi NNE of De Kalb
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.630, -94.910

Downed tree limbs and wires near Route JJ north of De Kalb.

Thunderstorm Wind, Buchanan

When
July 8, 12:45 AM CST to 12:46 AM CST
Where
Buchanan County, 2.75 mi WNW of Saxton
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.730, -94.780

Several reports of downed wires in the St. Joseph area.

Thunderstorm Wind, Buchanan

When
July 8, 1:19 AM CST to 1:20 AM CST
Where
Buchanan County, 2.97 mi SE of Saxton
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.690, -94.690

Downed tree limbs and wires near Hillyard Road southwest of Easton.

Thunderstorm Wind, Clinton

When
July 8, 1:19 AM CST to 1:20 AM CST
Where
Clinton County, 0.69 mi N of Plattsburg
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.580, -94.470

Downed tree and wires near Burnside Avenue near Plattsburg.

Thunderstorm Wind, Clinton

When
July 8, 1:19 AM CST to 1:20 AM CST
Where
Clinton County, 0.69 mi N of Plattsburg
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.580, -94.470

Downed tree and wires near Burnside Avenue near Plattsburg.

Thunderstorm Wind, Clinton

When
July 8, 1:20 AM CST to 1:21 AM CST
Where
Clinton County, 0.69 mi S of Plattsburg
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.560, -94.470

Downed tree and wires from thunderstorm outflow near West Concord Drive near Plattsburg.

Thunderstorm Wind, Clinton

When
July 8, 1:35 AM CST to 1:36 AM CST
Where
Clinton County, 1.48 mi SSE of Starfield
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.610, -94.520

Downed wires near Prairie View Road east of Gower.

Thunderstorm Wind, Clay

When
July 8, 1:47 AM CST
Where
Clay County, 0.54 mi E of Gashland
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.230, -94.570

Downed tree limbs and wires near 76th Street from thunderstorm outflow north of Gladstone.

Thunderstorm Wind, Platte

When
July 8, 1:47 AM CST to 1:48 AM CST
Where
Platte County, 1.27 mi WNW of Northmoor
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.190, -94.650

Downed tree limb and wires from thunderstorm outflow near Parkville.

Thunderstorm Wind, Ray

When
July 8, 1:47 AM CST to 1:48 AM CST
Where
Ray County, 0.69 mi N of Lawson
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.440, -94.200

Downed tree and wires near Pennsylvania Avenue from thunderstorm outflow near Lawson.

Thunderstorm Wind, Clay

When
July 8, 1:52 AM CST to 1:53 AM CST
Where
Clay County, 0.54 mi W of Liberty
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.250, -94.440

Report of tree limbs down in Liberty. Utility company also reported power outages in the area around this time. Likely caused by thunderstorm outflow.

Thunderstorm Wind, Livingston

When
July 8, 2:10 AM CST to 2:11 AM CST
Where
Livingston County, Utica
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.750, -93.630

Report of downed tree limbs in the Utica area.

Thunderstorm Wind, Clinton

When
July 8, 2:11 AM CST to 2:12 AM CST
Where
Clinton County, 3.81 mi WSW of Converse
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.470, -94.340

Downed tree limb and wires near Valleyview Lane near Lake Arrowhead.

Thunderstorm Wind, Clay

When
July 8, 2:16 AM CST to 2:17 AM CST
Where
Clay County, 0.69 mi N of Birmingham
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.180, -94.450

Downed tree and wires just north of Birmingham near World's of Fun.

Thunderstorm Wind, Linn

When
July 8, 2:54 AM CST to 2:55 AM CST
Where
Linn County, 1.38 mi N of Brookfield
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.800, -93.080

Downed tree and wires near Sunset Hill Road near Brookfield.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2025Every state in 2025This day in weather historyWarnings in Missouri, July 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1262539, 1262524, 1262525, 1262526, 1262527, 1262528, 1262529, 1262530, 1262531, 1262532, 1262533, 1262534, 1262535, 1262536, 1262537, 1262538.